Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What are the side effects of hormone replacement therapy?

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2006
Answered : 1753 Questions
Question
My doctor prescribed M EEG ES TR OL for me and I do not think the side effects are good for me I haven't 75 with diabetes two and hat and have an eminent wheelchair and overweight. Should I be concerned taking this medicine
 
 
Answered by Dr. Mirjeta Guni 1 hour later
Brief Answer:
Estrogen is not appropriate for you;

Detailed Answer:
Hello and thank you for asking!

Yes, you are right. Hormone replacement therapy is not recommended at your age, especially if you are overweight and have type 2 Diabetes.

As you may know, estrogen compound has many side effects; predisposition to gain weight, deteriorate Diabetes, increase lipid profile, increase the predisposition for thrombus etc.

It'd be better trying IUD again.

Hope the information will help. Feel free to ask further.

Kind regards,
Dr.Mirjeta

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Lab Tests

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor